# SDR SWAA2022101846339

- Difficulty date: September 16, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,684 hours, 35,435 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Bs 294 S8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STUD FRAME LOCATED BS294 LEVEL STR8R AND WL266 AT FWD GALLEY AREA 2022-518243 / [01] REPLACED STUB FRAME LOCATED BS294 LEVEL STR8R AND WL266 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A8370 SHEET : 11 REV D: ; DWG 141A8370 SHEET : 9 REV D: AND B737-700 SRM 51-10-02. 'SEE INDIVIDUAL SIGN OFF BELOW'.;[02] REPLACED STUB FRAME LOCATED BS294 LEVEL STR8R AND WL266 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A8370 SHEET: 11 REV D: ; DWG 141A8370 SHEET: 9 REV D: AND B737-700 SRM 51-10-02. RII; SEE INDIVIDUAL SIGN OFF BELOW.
